MathSciNet Relay Station
MathSciNet bibliographic data
MR2666504 46F12 (35A35 44A15 44A35)
Eltayeb, Hassan; Kılıçman, Adem; Fisher, Brian A new integral transform and associated distributions. Integral Transforms Spec. Funct. 21 (2010), no. 5-6, 367–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement